# SDR UIEA201910315812

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 70,807 hours, 15,742 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DUCT PRESSURE VERY LOW WITH AIR DRAW.( PERFORMED BITE OF APU IAW FIM 49-11 F/T 987, NO FAULTS NOTED. STARTED APU AND PUT LOAD ON IT IAW AMM 49-11-00, OPS CHECK NORMAL AT THIS TIME. )
